# SDR ASOA20121231125

- Difficulty date: December 31, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N17108
- Make and model: Emb EMB-145XR
- Aircraft serial: 145655
- Aircraft time: 28,816 hours, 15,974 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202290
- Condition: Faulty
- Location: Lavatory
- Part time: 835 hours, 594 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW REPORTED A LAVATORY SMOKE INDICATION ON EICAS DURING DESCENT.  MESSAGE CLEARED AFTER QRH PROCEDURE.   R & R LAVATORY SMOKE DETECTOR, OPS CHECKED SUCCESSFUL.  APPROVED FOR RETURN TO SERVICE.
